# SDR 9JLA2021081618593

- Difficulty date: August 11, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N630DV
- Make and model: Cessna 680SOV
- Aircraft serial: 6800159
- Aircraft time: 4,388 hours, 2,990 cycles
- System (JASC): 2842 · Fuel Quantity Sensor
- Part: Probe
- Part number: 99146668
- Part serial: MN09135
- Condition: Defective
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE RIGHT FUEL QUANTITY INDICATOR SHOWS DASHES WHILE AT ALTITUDE. RESULTS IN TOTAL FUEL QUANTITY ALSO BEING AMBER DASHES. OPERATIONS CONTINUED PER MEL DEFERRAL. THE MAINTENANCE VENDOR TROUBLESHOT AND DETERMINED THAT THE RIGHT NO7 FUEL PROBE WAS DEFECTIVE. A NEW PROBE WAS INSTALLED, OPERATIONS AND LEAK CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
